# SDR QXEA2017041700270

- Difficulty date: April 12, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 25,201 hours, 26,867 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072004
- Part serial: DAP0474
- Condition: Malfunctioned
- Location: Nr 1 Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER START, THE NR 1 PROPELLER TAKES APPROXIMATELY 45 SECONDS TO UNFEATHER AFTER CONDITION LEVER IS MOVED TO MAX.  NO ASSOCIATED FAULTS IN CDS.  REPLACED THE NR 1 OVERSPEED GOVERNOR IAW AMM TASKS 61-20-26-000-801, AND 61-20-26-400-801,  LEAK & OPS CHECKED GOOD.
